Abstract: In this paper we investigate the qualitative behavior of the solution of the class of the rational Difference Equations. Namely, we consider the stability, boundedness, and periodicity of the solution. We also give some interesting examples in order to verify our results.
Keywords: Difference equations, equilibrium points, local and global stability, boundedness, periodic solution.
Full text: PDF
Full file: XML
How to cite this article:
Osama Moaaz and Mahmoud A.E. Abdelrahman, On the Class of the Rational Difference Equations, International Journal of Advances in Mathematics, Volume 2017, Number 4, Pages 46-55, 2017.